# SDR SWAA2019012828948

- Difficulty date: December 31, 2018
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 40,286 hours, 20,571 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 184A5304
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER INSPAR RIB CRACKED AT STAB STA 120.3, LOWER END OF THE 2ND VERTICAL STIFFENER FROM THE FRONT. REPAIRED RIB IAW SRM & DWG.
